Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Body pain, headaches, mucus, tickling sensation in throat. Causes for symptoms?

On Wednesday my throat felt like a tickle was in it than on Thursday the tickle was gone but the cold air from outside made my throat have a burning sensation as the day went on I started to have body aches all over even the tops of my hands and feet were achy I do have headache some mucous scratchy throat but I have less body aches today what could it be?
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you might be having infection of the throat and needs medical attention.

I would like to suggest that you should get yourself investigated for following :-
1. Complete Blood Count(CBC).
2. Throat swab culture.

You can take antihistamine like cetrizine 10 mg once a day along with a decongestant like phenylephrine. paracetamol can be taken 6-8 hourly for fever and body aches.

Warm saline gargles will be beneficial.

Avoid eating or drinking cold and spicy.

I hope this is helpful to you.
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor